# SDR UALA2013031201458

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 1640, LBL 17 TO RIGHT CREASE BEAM TEE HAS CORROSION.   REMOVED DAMAGED TEE SECTION AND SPLICED IN REPAIR PER ECRA 5310-05536.   MAJOR REPAIR.
